# SDR UPS204015

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 538-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORROSION C53-224-01.00-01, STRINGER NR 1 STA 538 TO 560.  REMOVED CORR FOUND AREA AT 538 TO 560 TO BE OUT OF LIMITS IAW SRM 53-10-1.  FABED REPAIR PARTS AND INSTALLED IAW SRM 53-10-3.
